# SDR ASOA201802227019

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 37,419 hours, 29,428 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2024T3
- Condition: Gouged
- Location: Fuselage
- Part time: 37,419 hours, 29,428 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE TO FRAME 15 AT STRINGER 2R. REPAIRED GOUGED AREA IAW SRM 53-00-04, ITEM 7.
